# SDR REXA2022100400823

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180541
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL DD3 FOUND TO BE CORRODED  REMOVED PAX DOOR FWD DD3 IAW CRJ700 SRM 51-42-06-001-001-A01    LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR FWD DD3 P/N:601R318054 IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
